# SDR AALA202510306318

- Difficulty date: October 26, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 37,701 hours, 16,384 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ALL LAVATORIES NOT FUNCTIONING AT ALL, PASSENGER WASTE BUILD UP IN TOILET POSSIBLE OVERFLOW. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT PHX. LAVATORY CONNECTOR FOUND DAMAGED. REMOVE AND REPLACED CONNECTOR PLUG D40152P. PER SWPM 20-61-28.
